MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 450cc mentor smooth round moderate plus profile saline breast implant prosthesis.Post-operatively, the patient was diagnosed with a deflated left breast implant during a physical exam.As a result, the patient underwent bilateral breast implant removal and replacement with mentor gel implants on (b)(6) 2025.
 
Additional Manufacturer Narrative
On july 17, 2025, the mentor analysis lab received the suspect medical device for evaluation.On july 24, 2025, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted a visual inspection of the device.Visual analysis of the returned device revealed that the breast implant had a crease/fold on the anterior view.In addition, a tear was noticed within the crease/fold, measuring approximately 0.5 cm.The evaluation determined that the possible cause of the rupture is consistent with normal wear.Deflation can occur at any time after implantation, but it is more likely to occur the longer the implant is implanted.Creating wrinkles or folds should be avoided during implantation or other procedures as it can result in a deflation in a later time.Breast implants may also simply wear out over time.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND MODERATE PLUS PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key22351477
Report Number1645337-2025-07138
Device Sequence Number4799626
Product Code FWM
UDI-Device Identifier00081317001454
UDI-Public(01)00081317001454(17)181022(10)6875672
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2018
Device Catalogue Number3502450
Device Lot Number6875672
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite